# SDR UHLA201607290412

- Difficulty date: July 29, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 16,692 hours, 12,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R AT FRAME 86 HAS SPOTS OF CORROSION AT FASTENER HOLES. PERFORMED STRINGER REPAIR IAW SRM 53-23-03 REPAIR 02.  MAJOR REPAIR.
